Headaches?

Discussion in 'Orlistat (Xenical)' started by KayMarie, 18 March 2009 Social URL.

  1. KayMarie

    KayMarie Full Member

    Posts:
    464
    Likes Received:
    8
    Start Weight:
    19st8lb
    Current Weight:
    18st11lb
    Goal Weight:
    10st0lb
    Lost(%):
    0st11lb(4.01%)
    Diet:
    Lighter Life
    I wondered if anyone has been experiencing headaches since starting to Zenichal?

    I have been getting them quite bad and my eyesight is sensitive to light. I did get headaches before but it just seems like more after being on these a few weeks :(
     
  2. Avatar

    MiniMins.com Matched Content

  3. alibalibee

    alibalibee Gold Member

    Posts:
    5,931
    Likes Received:
    178
    Start Weight:
    21st4lb
    Current Weight:
    13st11lb
    Goal Weight:
    12st0lb
    Lost(%):
    7st7lb(35.23%)
    Diet:
    SW
    Nope, not had anything like that Kay :(
    x
     
  4. Boolainie

    Boolainie Member

    Posts:
    25
    Likes Received:
    0
    Hi Kaymarie, I have taken xenical before and had the same problem but after stopping them found out it was nothing to do with the tablets it was my sinuses, dont know if the xenical aggrevated them (as I do suffer wiv em) but may well be woth checking with your Doc x Lainie x
     
  5. Jax67

    Jax67 Regular Loiterer!

    Posts:
    114
    Likes Received:
    7
    Start Weight:
    17st8lb
    Current Weight:
    15st6lb
    Goal Weight:
    12st12lb
    Lost(%):
    2st2lb(12.2%)
    Diet:
    Calorie controlled & exercise
    I've not had any headaches either.
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...